Jun 2, 2005
Greetings! Back around Jan. 1st. I started a salvage treatment. Fuzeon-Tipranavir-Viread-Norvir&Trizivir. I had VERY good results Viral load going from 500,000 down to under 500 and t-cells going from 155 up to 475 as of today. Heres the thing I have stayed on the Fuzeon and Tipranavir and Viread only for the past 2 months. the other 2 drugs(Norvir & Trizivir) seemed to make me feel like crap. I did not tell my Dr. that I altered the regiment and today when i went for my visit my viral is now 7000. Not much but I feel that I need to add the 2 drugs back to my regiment to kep it under control and I'll deal with he side effects.. Is this ok and safe to restart these two??? Thnaks for your help!
Response from Dr. Henry
You need to fess up to your doc so he/she can interpret the situation as accurately as possible. The Norvir is needed to make the Tipranavir effective and the Trizivir (3 drugs) may be a key part of your regimen. You need to work with your HIV doc to address/treat symptoms you experience on that demanding regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.